RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 1(187), Pages 217–228 (Mi umn3647)  

This article is cited in 1 scientific paper (total in 2 paper)

Georgii Evgen'evich Shilov (obituary)

P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin


Full text: PDF file (1845 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:1, 233–249

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 46Jxx, 46Hxx, 35J05

Citation: P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Uspekhi Mat. Nauk, 31:1(187) (1976), 217–228; Russian Math. Surveys, 31:1 (1976), 233–249

Citation in format AMSBIB
\Bibitem{AleGelGor76}
\by P.~S.~Aleksandrov, I.~M.~Gel'fand, E.~A.~Gorin, V.~V.~Grushin, A.~N.~Kolmogorov, O.~A.~Oleinik, V.~P.~Palamodov, S.~V.~Fomin
\paper Georgii Evgen'evich Shilov (obituary)
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 1(187)
\pages 217--228
\mathnet{http://mi.mathnet.ru/umn3647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409074}
\zmath{https://zbmath.org/?q=an:0328.01017|0348.01020}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 1
\pages 233--249
\crossref{https://doi.org/10.1070/RM1976v031n01ABEH001455}


Linking options:
  • http://mi.mathnet.ru/eng/umn3647
  • http://mi.mathnet.ru/eng/umn/v31/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov, “In memory of Sergei Vasil'evich Fomin”, Russian Math. Surveys, 31:4 (1976), 105–220  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1276
    Full text:534
    References:69
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019